# SDR R61A2025060200256

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N218JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 42,959 hours, 28,258 cycles
- System (JASC): 3140 · Central Computers
- Part: Mau
- Part number: 70265421901
- Part serial: 07059319
- Condition: Failed
- Location: Zone 100
- Part time: 18,889 hours, 13,206 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVNX MU 2A FAIL AND FMS 1FAIL IN FLIGHT FOLLOWED BY STEER INOP. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REMOVED AND REPLACED MAU 2 NIC 1 NIC/PRO MOD 3.
